# SDR DALA2015092905911

- Difficulty date: September 27, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 80,382 hours, 11,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK.  SYS OPS NORMAL.
